MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG CROSSFIRE 2 CONSOLE; electrosurgical, cutting & coagulation & accessories

Stryker Endoscopy-San Jose PKG CROSSFIRE 2 CONSOLE; electrosurgical, cutting & coagulation & accessories
Catalog Number 0475100000
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the crossfire 2 console caught on fire mid-procedure after rf wand was activated.
 
Event or Problem Description
It was reported that the crossfire 2 console caught on fire mid procedure after rf wand was activated.
 
Additional Manufacturer Narrative
Product was not received in-house at stryker endoscopy.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: console caught on fire mid procedure: probable root cause: console fuses fail to break circuit due to excessive mains current leading to fire, isolation power supply failure, use error: console is sterilized or disinfected, use error: console cleaned with incompatible products.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG CROSSFIRE 2 CONSOLE
Common Device Name
electrosurgical, cutting & coagulation & accessories
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25476779
Report Number0002936485-2026-00373
Device Sequence Number9165574
Product Code GEI
UDI-Device Identifier07613327058109
UDI-Public(01)07613327058109
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0475100000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown